How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr.M.D.Mazumdar Your Own Question
Dr.M.D.Mazumdar
Dr.M.D.Mazumdar, Doctor
Category: Medical
Satisfied Customers: 11854
Experience:  MBBS.MD
1725470
Type Your Medical Question Here...
Dr.M.D.Mazumdar is online now

Ok, I inserted a contraceptive implant, jadelle on the 10th

This answer was rated:

Good morning
JA: Hi. How can I help?
Customer: Ok, I inserted a contraceptive implant, jadelle on the 10th of September
JA: Have you seen a doctor about this yet? What medications are you taking?
Customer: I started menstruating 3 days ago, noticed some pains while urinating, and frequency or urgency in urinating, that was discomforting. Then just yesterday I started feeling some abdominal pain and some tingling sensation at the vagina. Please what could be the cause, could it be as a result of the implant. What can be done about this
JA: Have you been keeping a personal medical record?
Customer: No
JA: Anything else in your medical history you think the Doctor should know?
Customer: No

Hello,

Welcome and thank you for your question.

I am a qualified Obgyn with more than 20 years’ experience and I am happy to help you with your question today.

When did you get your last period?

Do you generally get regular periods?

How heavy is your bleeding now? Or is it only spotting?

DO you still have the urinary symptoms?

Customer: replied 13 days ago.
I started menstruating on the 14 of this month
Yes, my period have always been regular
The bleeding is just normal
I still have the urgency in urinating
Painful urinating
Left lower abdominal pain and some tingling sensation in the vagina
I have never had these symptoms before in my entire life

I am typing out a reply and will get back to you in 4-5 minutes. If you get a phone call request, you may ignore it as that is an automated site trigger. Thank you.

Your symptoms are not due to the Jadelle.

You are beginning to develop a urinary tract infection - that is causing the urinary urgency, lower abdominal pain. The change in sensation in the vagina is probably due to a reactionary inflammation.

Please take the following steps and see if they help:

- Take D- mannose tablets – 500 mg every 3 hours for 5 days.

- Take 1 cup of Gatorade daily

- Drink 1 cup of 1 cup cranberry juice

- Take AZO tablets for pain.

You should see the symptoms improving in the next 5 months.

I hope this helps.

Dr.M.D.Mazumdar and 7 other Medical Specialists are ready to help you
Customer: replied 13 days ago.
Thanks a lot,
I will do just that
Hope it helps

I am glad the answer helped.

If you would like to ask me more questions, please go to this link and post the question.

https://www.justanswer.com/medical/expert-dr-mazumdar/?rpt=3800

Start the question by asking specifically for Dr. Mazumdar

If I am online, I will answer immediately.

If I am not online, I will answer within 12 hours.

Thanks.

Customer: replied 13 days ago.
Hi, please can you send the drugs as a prescription, since I can't buy any drugs here, without a doctor's prescription
Thanks

These drugs are available without a prescription at any medical store.

Customer: replied 13 days ago.
Ok, thanks

You are welcome.